RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 88, Number 2, Pages 163–191 (Mi tmf5797)  

This article is cited in 1 scientific paper (total in 1 paper)

Status of $\gamma^5$ in dimensional regularization

P. A. Baikov, V. A. Il'in


Abstract: Different methods for introducing $\gamma^5$ into dimensional regularization and the corresponding methods of calculation are considered.

Full text: PDF file (3570 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 88:2, 789–809

Bibliographic databases:

Received: 15.02.1991

Citation: P. A. Baikov, V. A. Il'in, “Status of $\gamma^5$ in dimensional regularization”, TMF, 88:2 (1991), 163–191; Theoret. and Math. Phys., 88:2 (1991), 789–809

Citation in format AMSBIB
\Bibitem{BaiIli91}
\by P.~A.~Baikov, V.~A.~Il'in
\paper Status of~$\gamma^5$ in dimensional regularization
\jour TMF
\yr 1991
\vol 88
\issue 2
\pages 163--191
\mathnet{http://mi.mathnet.ru/tmf5797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137937}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 88
\issue 2
\pages 789--809
\crossref{https://doi.org/10.1007/BF01019107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK96400001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5797
  • http://mi.mathnet.ru/eng/tmf/v88/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vyazovskii, N. A. Kivel', “Analysis of chiral anomaly in dimensional regularization by means of projection technique”, Theoret. and Math. Phys., 109:3 (1996), 1536–1543  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:372
    Full text:131
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019